# SDR HNAA2020121100346

- Difficulty date: November 4, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 45,698 hours, 42,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-30-48 CARGO DOOR LOWER SILL HAS CORROSION AND BARE METAL, MARKED.  REMOVED CORROSION BY BLENDING, IAW EMB 145 SRM 51-10-03.  PERFORMED HFEC INSPECTION AND UT THICKNESS, IAW EASI NDTM.  NO RELEVANT INDICATION NOTED .055"-.074" MATERIAL REMAINING ET EASI 8958 UT EASI 8389.  REMOVED AND REPLACED CARGO DOOR LOWER SILL, IAW EMB145SRM 51-40-02.  USED INCORRECT UNIQUE CONTROL NUMBER HNAA202000346 SHOULD BE HNAA2020121100346.
